# SDR DHL2003807527

- Difficulty date: October 24, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG W/W CEILING L-ANGLE SPLICE ANGLE CRACKED 0.500, STA 857.000 RBL 46.  REMOVED CRACKED SPLICE ANGLE IAW SRM 51-1-20D, SRM 51-1-21.  FABRICATED NEW SPLICE ANGLE IAW SRM 53-2-0.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW SPLICE ANGLE IAW SRM 51-1-20D, SRM 51-1-21.
